Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Hey Linkadge!

Posted by linkadge on July 10, 2008, at 13:06:51

In reply to Re: Hey Linkadge! 49er, posted by Marty on July 8, 2008, at 16:00:26

I agree. Meds do have side effects but it does need to be taken in perspective.

Some medication side effects are idosyncratic whereas some are exposure/dose dependant.
I am taking straterra because it really helps me and I can't find too many functional alternatives. I am concenred about the potential liver problems. I don't know if periodic testing would help.

If this reaction is ideosyncratic, where only certain people have liver reactions, then that would be ok. If atomoxatine is hepatotoxic in geneeral and damages most livers in a dose / exposure dependant way (like alcohol), then I am not so sure I want to be taking it for any length of time.


I have post SSRI persistant sexual dysfunction too. But to be honest, I'd rather have this than liver damage. Anyhow, its hard to find somebody who can put the side effects into proper perspective.

Linkadge



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[839126]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:linkadge thread:836811
URL: http://www.dr-bob.org/babble/20080706/msgs/839126.html